Ibuprofen: The Hidden Culprit Behind Aseptic Meningitis.
Аннотация
Drug-induced aseptic meningitis represents a significant clinical entity characterized by an inflammatory response of the meninges triggered by specific pharmacological agents. This condition predominantly manifests as a delayed hypersensitivity reaction to a variety of drugs, most notably non-steroidal anti-inflammatory drugs, antibiotics, immune checkpoint inhibitors, and monoclonal antibodies. We report a case of aseptic meningitis in a 54-year-old male presenting with nausea and blurred vision two hours after taking ibuprofen. This case aims to highlight one underrecognized adverse event associated with one of the most commonly used over-the-counter medications worldwide.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.